I have been on Enbrel and methotrexate together for 3 months and have noticed that my sight is blurred. It came on me in one day.
I was on Methotrexate for scleroderma. I also have non diabetic gastroparesis and the pills would not dissolve in my stomach so I had to self-inject. I ended up having a stroke due to the Methotrexate and high blood pressure resulting from it. So if you have vision problems I would check with your doctor immediately. Also notice if you are not making sense when you talk and your words are coming out "backwards". The stroke was a PRES stroke, which stands for posterior reversible encephalopathy syndrome, my brain was swelling, it is extremely rare but it does happen.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 2 answers
Posted 4 Oct 2011 • 3 answers
Posted 8 May 2012 • 1 answer
Posted 28 Nov 2017 • 0 answers
Posted 11 Apr 2018 • 1 answer